The Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 5 (1965), 1592-1615.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699926

Digital Object Identifier
doi:10.1214/aoms/1177699926

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 36 (1965), no. 5, 1592--1615. doi:10.1214/aoms/1177699926. https://projecteuclid.org/euclid.aoms/1177699926


Export citation